# SDR AALA202402235486

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,463 hours, 26,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PARKING, FLIGHT ATTENDANT ADVISED THAT FORWARD ENTRY DOOR SLIDE RAFT APPEARS TO BE SLIGHTLY COMING OUT OF DOOR COMPARTMENT. ADJUSTED GIRT BAR OF L1 DOOR SLIDE.
